메뉴 건너뛰기




Volumn 47, Issue 11, 2006, Pages

Quantum Stratonovich calculus and the quantum Wong-Zakai theorem

Author keywords

[No Author keywords available]

Indexed keywords


EID: 33751562591     PISSN: 00222488     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.2354331     Document Type: Article
Times cited : (31)

References (33)
  • 17
    • 0004586447 scopus 로고
    • edited by L.Accardi and W.von Waldenfels [Lecture Notes in Mathematics
    • M. Evans and R. L. Hudson, Multidimensional Quantum Diffusions, Quantum Probability III, edited by, L. Accardi, and, W. von Waldenfels, [Lecture Notes in Mathematics 1303, 69 1988].
    • (1988) Multidimensional Quantum Diffusions , vol.1303 , pp. 69
    • Evans, M.1    Hudson, R.L.2
  • 21
    • 0004245973 scopus 로고
    • Springer Series in Synergetics (Springer, New York
    • C. W. Gardiner, Quantum Noise, Springer Series in Synergetics (Springer, New York, 1991).
    • (1991) Quantum Noise
    • Gardiner, C.W.1
  • 25
    • 0003412921 scopus 로고
    • Springer Series in Solid-State Sciences Vol. Springer, New York
    • E. N. Economou, Green's Functions in Quantum Physics Springer Series in Solid-State Sciences Vol. 7 (Springer, New York, 1983).
    • (1983) Green's Functions in Quantum Physics , vol.7
    • Economou, E.N.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.